# SDR GUU2005F00055

- Difficulty date: October 5, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Open
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF WING INOPERATIVE.  REPLACED FUSE FOR AFT EMERGENCY LIGHT. (K)
